Sur le produit de concatenation non ambigu. (French) Zbl 0373.20059


20M35 Semigroups in automata theory, linguistics, etc.
Full Text: DOI EuDML


[1] Brzozowski, J. A.; Culik, K. II; Gabriellian, A., Classification of non counting events, J. of Computer and System Sci, 5, 41-53 (1971) · Zbl 0241.94050
[2] Brzozowski J., Run languages à paraître dans Discrete Maths.
[3] Césari, Y., Sur un algorithme donnant les codes bipréfixes finis, Math. Syst. Theory, 6, 221-223 (1972) · Zbl 0241.94015
[4] Clifford, A. H.; Preston, G. B., The algebraic theory of semigroups (1961), Providence, R.I.: Amer. Math. Soc., Providence, R.I. · Zbl 0111.03403
[5] Eilenberg, S., Automata, languages and machines, Vol B (1976), New York and London: Academic Press, New York and London · Zbl 0359.94067
[6] Lallement G., Regular semigroups withD=R as syntactic monoids of finite prefix codes, à paraître dans Theoretical Computer Science.
[7] Lallement, G.; Milito, E., Recognizable languages and finite semilattices of groups, Semigroup Forum, 11, 181-184 (1975) · Zbl 0334.20027
[8] Nc Naughton R. and S. Pappert., Counter free automata. MIT Press (1971).
[9] Perrin D., Codes bipréfixes et groupes de permutations. Thèse Paris (1975). · Zbl 0334.20002
[10] Petrich, M., The maximal semilattice decomposition of semigroups, Math. Zeit., 85, 68-82 (1964) · Zbl 0124.25801
[11] Rhodes J.L., Algebraic theory of finite semigroups, in Semigroups, K.W. Folley Ed., Academic Press, 1969. · Zbl 0223.20070
[12] Rhodes J.L. and B.R. Tilson, Local Structure theorems for finite semigroups, in Algebraic theory of machines, languages, and semigroups, M.A. Arbib Ed., Academic Press, 1968.
[13] Rhodes, J. L.; Allen, D. Jr., Synthesis of the classical and modern theory of finite semigroups, Advances in Math., 11, 238-266 (1973)
[14] Simon I., Piecewise testable events, Second Conf. on Automata Theory, Kaiserslautern, 1975, à paraître dans Lecture Notes in Computer Science (Springer Verlag).
[15] Tamura, T.; Kimura, N., Existence of greatest decomposition of semigroups, Kodai Math. Sem. Rep., 7, 83-84 (1955) · Zbl 0067.01003
[16] Tilson, B., Decomposition and complexity of finite semigroups, Semigroup Forum, 3, 189-250 (1971) · Zbl 0226.20060
[17] Tilson B., Depth decomposition theorems, Chapter XI in Reference 5. · Zbl 0226.20060
[18] Tilson, B., Complexity of two J-classes semigroups, Advances in Math, 11, 215-237 (1973)
[19] Tilson B., On the p-length of p-solvable semigroups, in Semigroups, K.W. Folley Ed., Academic Press, 1969. · Zbl 0194.02901
[20] Yamada, M., On the greatest semilattice decomposition of semigroups, Kodai. Math. Sem. Rep., 7, 59-62 (1955) · Zbl 0065.25203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.